MathSciNet Relay Station
MathSciNet bibliographic data
MR3101796 14L35 (20G05)
Feigin, Evgeny; Finkelberg, Michael Degenerate flag varieties of type A: Frobenius splitting and BW theorem. Math. Z. 275 (2013), no. 1-2, 55–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement